# SDR A6WA200740503

- Difficulty date: September 10, 2007
- Submitted: October 24, 2007
- Operation: Air carrier
- Aircraft: N427ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7685
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: AE0804AA2
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

REQUEST INSPECTION FOR SMOKE ODOR IN COCKPIT.  HEARD GRINDING NOISE FROM DISPLAY OR ARNIC FAN.  INSPECTED AIRCRAFT AND TESTED AVIONIC COOLING SYSTEM PER CRJ AMM 21-24-00-710-801.  REPLACED DISPLAY FILTER.  COULD NOT DUPLICATE PROBLEM.  NO SMOKE ODOR.  NO NOISE.  REMOVED AND REPLACED DISPLAY COOL FAN.  (M)
